MAUDE Adverse Event Report: CORPORATION STERIS CANADA AMSCO; DRYING CABINET

CORPORATION STERIS CANADA AMSCO; DRYING CABINET
Model Number DRYING CABINET
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During the time of the reported event, a steris service technician was performing service activity on the amsco drying cabinet.The technician had unlatched and partially opened the upper door and went around the cabinet to the clean side to service the dryer.While the technician was on the clean side, the employee subject of the event opened the main door of the dryer causing the upper door panel to drop down and contact her head.The technician completed his service activity, tested the function and operation of the device and confirmed it to be operating to specification.The amsco drying cabinet was returned to service, and no additional issues have been reported.
 
Event or Problem Description
The user facility reported that when an employee was opening the door to their amsco drying cabinet, the upper door panel dropped down and contacted the employee's head.The employee sought and received medical treatment.

Brand Name
AMSCO
Common Device Name
DRYING CABINET
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23863110
Report Number9680353-2025-00054
Device Sequence Number9350209
Product Code PUP
UDI-Device Identifier00724995216290
UDI-Public(01)00724995216290(11)230627
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRYING CABINET
Device Catalogue NumberDCR100101XL
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown